# SDR CKSA98191

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 285-315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION SPOT ON LT SIDE OF LONG 34 RT AT FS Y298 INSIDE DOOR CUT OUT.  CORROSION REMOVAL IS BEYOND LIMITS OF DC8 SRM 53-2-0 FIG 1F.  REMOVED SECTION OF LONG 34R FROM FS 285 TO 315 INSIDE DOOR CUTOUT.  ALSO, REMOVED BATHTUB FITTING BETWEEN LONG 34R AND 35R AT FS 300 DUE TO CORROSION ON FITTING.  REPLACED LONGERON AREA AND FABRICATED DOUBLERS PER DC8 SRM 53-2-2 FIG 10.  REPLACED BATHTUB FITTING PER DC8 SRM 53-2-0 FIG 2D.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 05013 TASK NR X0064.
